Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 136, Number 10

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Down-up algebras at roots of unity
Rajesh S. Kulkarni.
Proc. Amer. Math. Soc. 136 (2008), 3375-3382
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415018
Flatness of the linked Grassmannian
David Helm and Brian Osserman.
Proc. Amer. Math. Soc. 136 (2008), 3383-3390
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415019
A cancellation conjecture for free associative algebras
Vesselin Drensky and Jie-Tai Yu.
Proc. Amer. Math. Soc. 136 (2008), 3391-3394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415020
Analogues of the Artin factorization formula for the automorphic scattering matrix and Selberg zeta-function associated to a Kleinian group
Joshua S. Friedman.
Proc. Amer. Math. Soc. 136 (2008), 3395-3404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415021
A Hopf algebra having a separable Galois extension is finite dimensional
Juan Cuadra.
Proc. Amer. Math. Soc. 136 (2008), 3405-3408
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415022
Residually reducible representations of algebras over local Artinian rings
Jim Brown.
Proc. Amer. Math. Soc. 136 (2008), 3409-3414
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415023
A $2×2$ lattice space-time code of rank $5$
Chaoping Xing and Wei Li.
Proc. Amer. Math. Soc. 136 (2008), 3415-3418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415024
The effective Chebotarev density theorem and modular forms modulo $\mathfrak m$
Sam Lichtenstein.
Proc. Amer. Math. Soc. 136 (2008), 3419-3428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415025
On the upper bound of the multiplicity conjecture
Tony J. Puthenpurakal.
Proc. Amer. Math. Soc. 136 (2008), 3429-3434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415026
Isomorphism of complete local noetherian rings and strong approximation
Lou van den Dries.
Proc. Amer. Math. Soc. 136 (2008), 3435-3448
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415027
Galois cohomology of completed link groups
Inga Blomer, Peter A. Linnell and Thomas Schick.
Proc. Amer. Math. Soc. 136 (2008), 3449-3459
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415028
New characterization of $Σ$-injective modules
K. I. Beidar, S. K. Jain and Ashish K. Srivastava.
Proc. Amer. Math. Soc. 136 (2008), 3461-3466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415029
On the uniqueness of the Browder degree
J. Berkovits and M. Miettunen.
Proc. Amer. Math. Soc. 136 (2008), 3467-3476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415030
A sufficient condition for finite time blow up of the nonlinear Klein-Gordon equations with arbitrarily positive initial energy
Yanjin Wang.
Proc. Amer. Math. Soc. 136 (2008), 3477-3482
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415031
Path connectivity of idempotents on a Hilbert space
Yan-Ni Chen, Hong-Ke Du and Hai-Yan Zhang.
Proc. Amer. Math. Soc. 136 (2008), 3483-3492
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415032
Rademacher multiplicator spaces equal to $L^{∞}$
Serguei V. Astashkin and Guillermo P. Curbera.
Proc. Amer. Math. Soc. 136 (2008), 3493-3501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415033
Absolutely bounded matrices and unconditional convergence
Milan Hladnik.
Proc. Amer. Math. Soc. 136 (2008), 3503-3511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415034
Cutoff resolvent estimates and the semilinear Schrödinger equation
Hans Christianson.
Proc. Amer. Math. Soc. 136 (2008), 3513-3520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415035
On the isolated points of the surjective spectrum of a bounded operator
Manuel González, Mostafa Mbekhta and Mourad Oudghiri.
Proc. Amer. Math. Soc. 136 (2008), 3521-3528
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415036
Alternate signs Banach-Saks property and real interpolation of operators
Andrzej Kryczka.
Proc. Amer. Math. Soc. 136 (2008), 3529-3537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415037
The Serre duality theorem for a non-compact weighted CR manifold
Mitsuhiro Itoh, Jun Masamune and Takanari Saotome.
Proc. Amer. Math. Soc. 136 (2008), 3539-3548
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415038
Measurable sensitivity
Jennifer James, Thomas Koberda, Kathryn Lindsey, Cesar E. Silva and Peter Speh.
Proc. Amer. Math. Soc. 136 (2008), 3549-3559
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415039
Semilattice structures of spreading models
Denny H. Leung and Wee-Kee Tang.
Proc. Amer. Math. Soc. 136 (2008), 3561-3570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415040
On a class of ideals of the Toeplitz algebra on the Bergman space
Trieu Le.
Proc. Amer. Math. Soc. 136 (2008), 3571-3577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415041
Representation of measures with polynomial denseness in $\mathbf{L}_{p} (\mathbb{R}, d𝜇)$, $0<p<∞$, and its application to determinate moment problems
Andrew G. Bakan.
Proc. Amer. Math. Soc. 136 (2008), 3579-3589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415042
Uniform hyperbolicity for random maps with positive Lyapunov exponents
Yongluo Cao, Stefano Luzzatto and Isabel Rios.
Proc. Amer. Math. Soc. 136 (2008), 3591-3600
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415043
A compactification of the moduli space of polynomials
Masayo Fujimura and Masahiko Taniguchi.
Proc. Amer. Math. Soc. 136 (2008), 3601-3609
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415044
Banach spaces with a unique nontrivial decomposition
Spiros A. Argyros and Theocharis Raikoftsalis.
Proc. Amer. Math. Soc. 136 (2008), 3611-3620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415045
The Fatou set for critically finite maps
Feng Rong.
Proc. Amer. Math. Soc. 136 (2008), 3621-3625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415046
The moment and almost surely exponential stability of stochastic heat equations
Bin Xie.
Proc. Amer. Math. Soc. 136 (2008), 3627-3634
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415047
A new proof of the rigidity problem
Chang-Wan Kim.
Proc. Amer. Math. Soc. 136 (2008), 3635-3638
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415048
Kahane-Khinchin type averages
Omer Friedland.
Proc. Amer. Math. Soc. 136 (2008), 3639-3645
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415049
Selection theorems and treeability
Greg Hjorth.
Proc. Amer. Math. Soc. 136 (2008), 3647-3653
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415050
Effective packing dimension of $Π^{0}_{1}$-classes
Chris J. Conidis.
Proc. Amer. Math. Soc. 136 (2008), 3655-3662
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415051
On a question of Slaman and Groszek
Andrew E. M. Lewis.
Proc. Amer. Math. Soc. 136 (2008), 3663-3668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415052
Finite unions of equivalence relations
John Kittrell.
Proc. Amer. Math. Soc. 136 (2008), 3669-3673
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415053
A simple proof of the Morse-Sard theorem in Sobolev spaces
Alessio Figalli.
Proc. Amer. Math. Soc. 136 (2008), 3675-3681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415054
Smith equivalent $\pmb{Aut(A_{6})}$-representations are isomorphic
Masaharu Morimoto.
Proc. Amer. Math. Soc. 136 (2008), 3683-3688
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415055
Hereditarily indecomposable compacta do not admit expansive homeomorphisms
Hisao Kato and Christopher G. Mouron.
Proc. Amer. Math. Soc. 136 (2008), 3689-3696
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415056
No embeddings of solenoids into surfaces
Boju Jiang, Shicheng Wang and Hao Zheng.
Proc. Amer. Math. Soc. 136 (2008), 3697-3700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415057
Means on chainable continua
Mirosław Sobolewski.
Proc. Amer. Math. Soc. 136 (2008), 3701-3707
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415058
Canonical covers and dimension of Z-sets in the Hilbert cube
E. Cuchillo-Ibáñez and M. A. Morón.
Proc. Amer. Math. Soc. 136 (2008), 3709-3716
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415059
Discrete connection Laplacians
Svetoslav Zahariev.
Proc. Amer. Math. Soc. 136 (2008), 3717-3726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415060
Corrigendum to “Groups which do not admit ghosts”
Proc. Amer. Math. Soc. 136 (2008), 3727-3727
Abstract, references and article information
Full-text PDF Free Access    
Erratum to “Baire spaces and Vietoris hyperspaces”
Jiling Cao, S. García-Ferreira and V. Gutev.
Proc. Amer. Math. Soc. 136 (2008), 3729-3731
Abstract, references and article information
Full-text PDF Free Access    
Erratum to “Randomization of Sharkovskii-type theorems”
Jan Andres.
Proc. Amer. Math. Soc. 136 (2008), 3733-3734
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2415063